# SDR USAAF01068

- Difficulty date: August 28, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N885US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11345
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY FLOOR TRACK LIGHTING BETWEEN ROWS 9-16 WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR LIGHTING OVERWING EXIT MARKER STATIC INVERTER.  OPERATIONALLY CHECKED OK.  (M)
